# SDR DALA2024081908263

- Difficulty date: August 15, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 99,012 hours, 43,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 672 EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS:603. CORRECTIVE ACTION: RESECURED SIGN. OPS NORMAL. (0504091)
